Riv. Mat. Univ. Parma, Vol. 4, No. 1, 2013

Sever S. Dragomir

The quasilinearity of a family of functionals in linear spaces with applications to inequalities

Pages: 135-149
Received: 2 October 2012   
Accepted: 24 April 2013
Mathematics Subject Classification (2010): 26D15.

Keywords: Additive, superadditive and subadditive functionals, Convex functions, Jensen's inequality, Hölder's inequality, Minkowski's inequality.

Abstract: The superadditivity and subadditivity properties of certain composite functionals are investigated. Applications in refining Jensen's, Hölder's, Minkowski's and Schwarz's inequalities are given.

Home Riv.Mat.Univ.Parma